Attitudes to Ambiguity in One-Shot Normal-Form Games: An Experimental Study
Based on an experiment in the lab, we classify behavior in one-shot normal-form games along three important dimensions. The first dimension, which is of main interest, is about whether subjects are ambiguity-loving, ambiguity-neutral, or ambiguity-averse. The second dimension is about whether subjects are risk-loving, risk-neutral, or risk-averse. The third dimension is about whether subjects are naive or strategic. Our main result is that, in our main treatment, 32/46/22 percent of subjects are classified as ambiguity-loving/ambiguity-neutral/ ambiguity-averse.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||Aug 2009|
|Date of revision:|
|Publication status:||Forthcoming in Games and Economic Behavior|
|Contact details of provider:|| Postal: Box 844000, Richmond, VA 23284-4000|
Web page: http://www.business.vcu.edu/economics
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Urs Fischbacher, 2007. "z-Tree: Zurich toolbox for ready-made economic experiments," Experimental Economics, Springer, vol. 10(2), pages 171-178, June.
- Robert Aumann & Adam Brandenburger, 2014.
"Epistemic Conditions for Nash Equilibrium,"
World Scientific Book Chapters,
in: The Language of Game Theory Putting Epistemics into the Mathematics of Games, chapter 5, pages 113-136
World Scientific Publishing Co. Pte. Ltd..
- Epstein, Larry G & Wang, Tan, 1994. "Intertemporal Asset Pricing Under Knightian Uncertainty," Econometrica, Econometric Society, vol. 62(2), pages 283-322, March.
- Levin, Dan & Ozdenoren, Emre, 2004. "Auctions with uncertain numbers of bidders," Journal of Economic Theory, Elsevier, vol. 118(2), pages 229-251, October.
When requesting a correction, please mention this item's handle: RePEc:vcu:wpaper:0902. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Oleg Korenok)
If references are entirely missing, you can add them using this form.